# SDR HALA0100014

- Difficulty date: January 21, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- Engine: Ge CF6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

PDX - FLT 25 - RIGHT AFTER AIRCRAFT ROTATION, LOUD BANG WAS NOTED COMING FROM RIGHT SIDE OF AIRCRAFT.  SHORTLY AFTER NOTICED HIGH TEMP LIGHT NR 3 ENGINE.  FOLLOWED CHECKLIST AND SHUT DOWN NR 3 ENGINE.  DUMPED FUEL AND LANDED.  SUSPECT COMPRESSOR STALL NR 3 ENGINE.  REMOVED AND REPLACED NR 3 ENGINE PER CARD DR719401.  LEAK AND OPS CHECK PER CARD AR719518 POWER CHECK OK.  (M)
